# SDR F3LA2024021100020

- Difficulty date: February 8, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 22,882 hours, 9,767 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: AC WAS GROUNDED.  REPORTED ON LP390249, ITEM 1: CABIN PRESSURE CLIMB RATE FLUCTUATED BETWEEN -200 AND +1200 FT PER MINUTE ON THE CLIMB. BOTH TEMPERATURE CONTROLLERS FLUCTUATING BETWEEN LOW AND HIGH WITH TEMP ON SYS 1 FLUCTUATING +/- 80 DEGREES. OUTFLOW VALVE CONTINUOUSLY OPENING AND CLOSING. IT STABILIZED AN HOUR AFTER TAKE OFF. MAINTENANCE ACTION: CLEANED AND INSPECTED BOTH AFT DOOR SEALS IAW AMM 52-10-00-220-006-A. DEBRIS REMOVED. A/C OK FOR SERVICE. /END/
